# SDR SWAA2016082555138

- Difficulty date: August 24, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 35,709 hours, 20,827 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 6949956
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY SLIDE LANYARD RETAINING CLIP LOOSE.   SECURED THE LANYARD IAW SIP.
